Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterization of spherical series representations of the free group


Authors: Gabriella Kuhn and Tim Steger
Journal: Proc. Amer. Math. Soc. 113 (1991), 1085-1096
MSC: Primary 22D10; Secondary 20E05, 43A65
MathSciNet review: 1064905
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spherical series representations of a free nonabelian group are here characterized as those irreducible unitary representations possessing a certain type of matrix coefficient. We make some conjectures on the problem of finding a natural boundary realization for a general irreducible representation of the free group, supposed to be weakly contained in the regular representation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10, 20E05, 43A65

Retrieve articles in all journals with MSC: 22D10, 20E05, 43A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1064905-8
PII: S 0002-9939(1991)1064905-8
Keywords: Free group, unitary representation, spherical series
Article copyright: © Copyright 1991 American Mathematical Society